# SDR UPS01836725

- Difficulty date: August 28, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71
- Aircraft serial: 46072
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS CIRCUIT BREAKER OPENED IN FLIGHT.     PERFORMED EMERGENCY LIGHT BATTERY TEST PER MM REF 33-50-01 EMERGENCY LIGHTING CHECKS GOOD
